# SDR DXTR2021031101

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: General aviation
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 4,365 hours, 2,884 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Canister
- Part number: 69226221
- Condition: Cracked
- Location: Lt Wing
- Part time: 4,365 hours, 2,884 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A FAINT SMELL OF FUEL WAS NOTICED IN CABIN FOR APPROXIMATELY 30 SECONDS.  FOUND FUEL POOLING IN FLAP JACK SCREW TUBE(OUTBOARD TUBE) ON LH INBOARD FLAP WITH EVIDENCE OF JACK SCREW DAMAGE. ALSO NOTED JACK SCREW DAMAGE IN MID FLAP INBOARD JACK SCREW TUBE WITH WATER POOLING AS WELL. REMOVED L/H WING MID-FLAP INBOARD ACTUATOR CAN WELD ASSEMBLY. REMOVED L/H WING INBOARD FLAP OUTBOARD ACTUATOR CAN WELD ASSEMBLY IAW CE-680A SRM 51-40-05.  FOUND WELD CANS INSTALLED INCORRECTLY RESULTING IN CONTACT WITH FLAP DRIVE JACK SCREWS (INVERTED). UPON REMOVAL OF WELD CANS FROM A/C FOUND CRACKS AT MOUNTING FLANGE WELDS ON WELD CAN ASSEMBLIES.
P/N OFF 6922622-1    S/N OFF NSN	NSTALLED NEW LH MIDFLAP INBOARD AND OUTBOARD FLAP ACTUATOR CANS IAW CESSNA CE680A SRM 51-40-05.  P/N'S OFF AND ON - 6922622-1.    AFTER INSTALLATION OF L/H MID-FLAP INBOARD & OUTBOARD FLAP ACTUATORS, OPERATED FLAPS THROUGH SEVERAL CYCLES & VISUALLY VERIFIED FLAP JACKSCREWS TRAVEL FREE & CLEAR OF BOTH CAN WELD ASSEMBLIES. REF CE-680A 27-50-00-5 FOR MX PERFORMED.
